# SDR AALA20091201TUL08

- Difficulty date: December 1, 2009
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N590AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53253
- Aircraft time: 58,526 hours, 24,772 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT OF LIMITS ON CUSP AT STATION 418 LEFT SIDE.  REMOVED CORROSION AND INSTALLED DOUBLER PER AARD 53-20-00-16.
